# SDR USAA2014052100003

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 27,552 hours, 11,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE ENTRY DOOR 2L LIGHT COVER MISSING.  INSTALLED NEW LENS AS REQUIRED.
